# SDR DL764071089

- Difficulty date: August 16, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 19,992 hours, 5,765 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Unit
- Part number: 8253071
- Part serial: 25127
- Condition: Unserviceable
- Location: E/ E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE BLEED OVHT LIGHT ILLUMINATED ON TAXI OUT.  BITE THE ASCTU.  FAULTS RT ASCTU.  T/S PER FIM.  REPLACED ASCTU PER MM CHKS OK.
